On size Ramsey numbers of graphs with bounded degree

Vojtěch Rödl, Endre Szemerédi

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

Answering a question of J. Beck [2], we prove that there exists a graph G on n vertices with maximum degree three and the size Ramsey number r̂(G) ≥ cn(log n)α where α and c are positive constants.

Original languageEnglish
Pages (from-to)257-262
Number of pages6
JournalCombinatorica
Volume20
Issue number2
DOIs
Publication statusPublished - Jan 1 2000

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this